CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

MARTIN BOUNDARY FOR UNION OF CONVEX SETS

Hiroaki Aikawa ; Kentaro Hirata ; Torbjörn Lundh (Institutionen för matematik)
京都大学数理解析研究所, Potential Theory and Related Topics Vol. 1293 (2002), p. 1-14.
[Artikel, refereegranskad vetenskaplig]

We study Martin boundary points of aproper subdomain in $\mathbb{R}^{n}$ , where $n$ $\geq 2$ , that can be represented as the union of open convex sets. Especially, we give acertain sufficient condition for aboundary point to have exactly one (minimal) Martin boundary point.



Denna post skapades 2009-08-04. Senast ändrad 2014-09-02.
CPL Pubid: 95728

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematik (2002-2004)

Ämnesområden

Matematisk analys

Chalmers infrastruktur